# SDR DALA1119219873

- Difficulty date: March 15, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1F/62 AFT ACC COMPT STA 1247 BETWEEN L1-L2R SHEAR TIE CRACKED.  REMOVED AND REPLACED SHEAR TIE IAW SRM 51-11-00 114725.  INSTALLED IAW DC9 SRM 53-03 FIG 3.P-127 284425.
